Facebook Pixel

Late/Absent Period or should I be concerned?

By February 24, 2017 - 1:29am
Rate This

So I am not pregnant, as I took a test and it was negative, but my period is yet to come. I took a plan b in December and I had the idea that its just messing with my cycle. I have no symptoms whatsoever, but I do have minor cramps. I've been having these cramps for about a week now and this never happens before a period. Am I worrying too much and making it worse? Is my period just acting up or could it be more serious?

Add a Comment1 Comments


Hello sv1020,

Welcome to the EmpowHER community. I am glad you reached out to us with your concern.

Have you had a period, or any bleeding since taking Plan B in December?

The pill can cause changes in the menstrual cycle. But, you took it two months ago.
Please report this to your gynecologist. Every woman is different and I am concerned that the pill had a strong impact on the hormonal balance that regulates your menstrual cycle.


February 24, 2017 - 6:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!